# SDR CA021004009

- Difficulty date: September 16, 2002
- Submitted: October 28, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,370 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TIO540J2BD
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF PILOT REDUCED POWER TO CLIMB, NOTED UNUSUALLY LOW OIL PRESSURE,  AFTER FURTHER REDUCINGPOWER TO CRUISE SETTING OIL PRESSURE STABILIZED AT BOTTOM OF GREEN ARC. PILOT COMPLETED FLIGHT (10M MINS) TO BASE. OIL TEMPS & CYLINDER HEAD TEMPS NORMAL.  ENGINEER INSPECTED OIL PRESSURE RELIEF VALVE FOR FOD.   FOUND SMALL METAL FOD UNDER SEAT.  REMOVED & INSPECTED OIL FILTER, REVEALED METAL TRACES ABOVE NORMAL CONCENTRATIONS.  ENGINE  REMOVED FROM AIRFRAMES TO BE INSPECTED BY O/H FACILITY.
